Non-linear field solutions of one-dimensional microwave heating

Jolly P. and Turner I. (1990) Non-linear field solutions of one-dimensional microwave heating. Journal of Microwave Power and Electromagnetic Energy, 25 1: 3-15.

Author Jolly P.
Turner I.
Title Non-linear field solutions of one-dimensional microwave heating
Journal name Journal of Microwave Power and Electromagnetic Energy   Check publisher's open access policy
ISSN 0832-7823
Publication date 1990-01-01
Sub-type Article (original research)
Volume 25
Issue 1
Start page 3
End page 15
Total pages 13
Language eng
Subject 2208 Electrical and Electronic Engineering
Abstract A mathematical model for predicting microwave heating rates and associated temperature distributions in materials with varying dielectric properties is formulated. The nonlinear system is solved numerically by finite difference methods and error checking is incorporated into the resulting computer package to ensure accurate results. Simulations are performed for timber placed on a metal backing and the profiles compared for two different thicknesses. It is shown how control over heat transfer and associated temperature gradients may be obtained by using a dielectric layer, e.g. teflon, placed between the material and the metal backing. Results of heat transfer are given for varying teflon thicknesses for a constant timber thickness in a microwave environment.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 44 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 15:21:49 EST by System User